Research Repository

The time of ultimate recovery in Gaussian risk model

Dȩbicki, Krzysztof and Liu, Peng (2019) 'The time of ultimate recovery in Gaussian risk model.' Extremes, 22 (3). 499 - 521. ISSN 1386-1999

[img]
Preview
Text
Recoverytime.pdf - Accepted Version

Download (385kB) | Preview
Item Type: Article
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Elements
Date Deposited: 04 Feb 2021 11:09
Last Modified: 04 Feb 2021 12:15
URI: http://repository.essex.ac.uk/id/eprint/28166

Actions (login required)

View Item View Item